# SDR SWAA2022030745882

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA 947.5 BETWEEN LBL 10 AND RBL 20 AFT BULKHEAD PNL LOWER SUPPORT L ANGLE HAS CORROSION ON THE TOP AND BOTTOM SURFACES IN SEVERAL AREAS / BLENDED CORROSION VERIFIED MATERIAL LOSS ORG 'T' 100 REM 'T' .060 LOSS .040 FOUND TO BE OUT OF LIMITS IAW B737NG SRM 53-00-53-1A-2 AAR TOOL 36643 DUE 10JUN19 REMOVED & REPLACED BULKHEAD PNL LOWER SUPPORT L ANGLE AT STA 947 IAW B 737NG DRW 149A8117 REV C & SRM 51-40-02 P/N 149A8118-29
